NL / EN

Yoga Teacher Training in English in Eindhoven – 200 hours – Yoga fundamentals

Yoga teacher training 200 hour English Eindhoven

ART AWAKE YOGA 200-HOUR TEACHER TRAINING

www.artawake.nl

Continue on your voyage of self-discovery with a 200-hour Registered Teacher Training Programme (our registration with Yoga Alliance is in process). Teachers and mentors are from HYE, and we invite guest teachers, to ensure a long-term, quality and in-depth programme. More about the teachers on Art Awake Yoga.

What your yoga is; where it comes from, the eight limbs of yoga, the essence of the Yoga Sutra and Samkhya philosophy, and the subtle energy system.  Functional yoga anatomy and physiology the body systems, both physical and subtle.  How to teach and construct a well-balanced yoga class, including vinyasa flow and a modern approach to hot yoga. Most importantly, you will develop a personal yoga practice to take away with you and adapt for life.

Come with your questions! Think about what questions you would like answered, what makes you want to join this training! Be curious. We encourage your fully active participation in this programme so that you can take from it what you need.

What do I need  to apply?

  • You are already practicing yoga,
  • you desire to share it with others,
  • you want a balanced training that introduces you into all the elements of yoga, both experiential and theoretical,
  • you want to look at traditional methodologies and see where a modern approach helps
  • you are interested to see where ancient systems and modern science meet
  • you want to put your practice into perspective and develop a personal practice,
  • you want to communicate yoga safely to others in an individual or group setting.

More about this training and to reserve your place, please visit artawake.nl. Only 12 places available (some already reserved). Registration is open.

SCHEDULE:

AUG: Fri 23 – Sat 31 (full week includes Sun 1 Sept)
SEPT: Sun, 1, Sat 7, Sun 8, Sat 14, Sun 15,
OCT: Sat 5, Sun 6, 16 -20 (Weds – Sun inclusive), Sat, 26, Sun, 27
NOV: Sat 9, Sun 10, 18 – 24(Mon to Sun inclusive), Sat 30
DEC: (Sat 30 Nov) Sun 1,

August hours – first weekend and a couple of weekdays broken down as an example
Fri 23: 10.30 – 11.30 (Introduction – intentions – What yoga is) 11.30 – 12.30 (Practice sequence- not heated yoga – includes sun salutation) (Lunchpause 30 mins) 13.00- 13.30 posture clinic, 13.30 – 14.00 practice teaching points) (15 min break),  14.15 – 15.45 Yoga History and Philosophy, (15 min break), 16.10 -17.30 Yoga Philosophy (Samkhya and Yoga Sutras introduced) continued.
Sat 24: 12.00 – 13.00 (Practice Sequence), 13.00 -13.30 Posture clinic, 13.30 – 14.00 (Practice teaching points). (30 minute lunchpause) 14.30 – 16.30 (Mantra and Sound) (both Mantra and Sound sessions are also open as a workshop for yoga teachers and practitioners), 17.00 – 19.00 (Mantra and Sound).
Sun 25:13.00 -14.00 (Practice Sequence) (30 min lunchpause) 14.30 – 16.30 (Mantra and Sound), 17.00 – 19.00 (Mantra and Sound).
Mon 26: 10.00 – 11.00 (Practice Sequence) 11.00 – 11.30 (Posture clinic), 11.30 – 12.00 (practice teaching points). (30 min lunchpause), 12.30 – 13.30 (Anatomy and Physiology), (15 min break), 13.30 -14.30 (Yoga Philosophy), (15 min break) 14.45 – 15.45 (Yoga Philosophy).

Tues 27: 12.00 – 13.00, 13.15 -14.15 , 14.45 – 15.45, 16.00-17.00, 17.15-18.30
Weds 28: 12.00 – 13.00, 13.15 -14.15, 14.45 – 15.45. 16.00 – 17.00, 17.15 – 18.15
Thurs 29:12.00 – 13.00, 13.15 -14.15, 14.45 – 15.45, 16.00-17.50
Friday 30: 10.30 -11.30 11.30-12.30 13.00 – 14.00. 14.15-15.15, 15.30-16.30
SAT 31: 12.00 – 14.00, 14.30 – 16.30, 17.00-18.00